Mathematical Journal of Ibaraki University
A uniqueness theorem for semistar operations on 1-dimensional Prüfer domains
Ryûki Matsuda
Author information
JOURNALS FREE ACCESS

Volume 48 (2016) Pages 19-25

Details
Download PDF (79K) Contact us
Abstract

We study star and semistar operations on 1-dimensional Prüfer domains D. We prove a uniqueness theorem for y-representations of sigma operations on D.

Information related to the author
© 2016 Department of Mathematics, Faculty of Science, Ibaraki University
Previous article Next article

Recently visited articles
feedback
Top